# SDR SWIA2020041750190

- Difficulty date: March 24, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING PASSENGER DOOR INNER SKIN FOUND CORROSION ON INNER SURFACE AT MULTIPLES LOCATIONS.   (C-CHECK) RO 4/16/2020   REMOVED AND REPLACED PAX DOOR INNER SKIN. REF CRJ 200 SRM.
